R. Replica and .. For-the-beta-polymer, 148 4.3.1 Moment formulas, p.153

F. E. Asymptotic-analysis-of-the-bernoulli-exponential, R. Andrews, R. Askey, and . Roy, 177 4.6.1 Statement of the result, Special functions, 1999.

G. Amir, I. Corwin, and J. Quastel, Probability distribution of the free energy of the continuum directed random polymer in 1 + 1 dimensions, Communications on Pure and Applied Mathematics, vol.337, issue.4, pp.466-537, 2011.
DOI : 10.1002/cpa.20347

V. [. Alimohammadi, M. Karimipour, and . Khorrami, Exact solution of a one-parameter family of asymmetric exclusion processes, Physical Review E, vol.57, issue.6, 1998.
DOI : 10.1103/PhysRevE.57.6370

K. [. Alberts, J. Khanin, and . Quastel, The Continuum Directed Random Polymer, Journal of Statistical Physics, vol.37, issue.4, pp.305-326, 2014.
DOI : 10.1007/s10955-013-0872-z

URL : http://arxiv.org/abs/1202.4403

]. E. And82, Invariant measures for the zero range process, pp.525-547, 1982.

]. J. Bai06 and . Baik, Painlevé formulas of the limiting distributions for nonnull complex sample covariance matrices, Duke Math, J, vol.133, issue.2, pp.205-235, 2006.

J. Baik, G. B. Arous, and S. Péché, Phase transition of the largest eigenvalue for nonnull complex sample covariance matrices, The Annals of Probability, vol.33, issue.5, pp.1643-1697, 2005.
DOI : 10.1214/009117905000000233

N. [. Bertini and . Cancrini, The stochastic heat equation: Feynman-Kac formula and intermittence, Journal of Statistical Physics, vol.37, issue.5-6, pp.1377-1401, 1995.
DOI : 10.1007/BF02180136

I. [. Borodin and . Corwin, Discrete Time q-TASEPs, International Mathematics Research Notices, p.206, 2013.
DOI : 10.1093/imrn/rnt206

. [. Macdonald-processes and . Probab, Theory and Rel, pp.225-400, 2014.

]. G. Bc15a, I. Barraquand, and . Corwin, The q-Hahn asymmetric exclusion process, arXiv preprint, 2015.

I. [. Borodin, P. Corwin, and . Ferrari, Free Energy Fluctuations for Directed Polymers in Random Media in 1???+???1 Dimension, Communications on Pure and Applied Mathematics, vol.54, issue.18, pp.1129-1214, 2014.
DOI : 10.1002/cpa.21520

I. [. Borodin, V. Corwin, and . Gorin, Stochastic six-vertex model, arXiv preprint arXiv:1407, p.6729, 2014.

I. [. Borodin, L. Corwin, T. Petrov, and . Sasamoto, Spectral theory for interacting particle systems solvable by coordinate bethe ansatz, arXiv preprint arXiv:1407, p.8534, 2014.

I. [. Borodin, D. Corwin, and . Remenik, Log-Gamma Polymer Free Energy Fluctuations via a Fredholm Determinant Identity, Communications in Mathematical Physics, vol.290, issue.3, pp.215-232, 2013.
DOI : 10.1007/s00220-013-1750-x

I. [. Borodin, T. Corwin, and . Sasamoto, From duality to determinants for q-TASEP and ASEP, The Annals of Probability, vol.42, issue.6, pp.2314-2382, 2014.
DOI : 10.1214/13-AOP868

P. [. Borodin and . Ferrari, Large time asymptotics of growth models on space-like paths I: PushASEP, Electronic Journal of Probability, vol.13, issue.0, pp.1380-1418, 2008.
DOI : 10.1214/EJP.v13-541

G. [. Bertini and . Giacomin, Stochastic Burgers and KPZ Equations from Particle Systems, Communications in Mathematical Physics, vol.183, issue.3, pp.571-607, 1997.
DOI : 10.1007/s002200050044

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

V. [. Borodin and . Gorin, Lectures on integrable probability, Lecture notes, St. Petersburg School in Probability and Statistical Physics, pp.1212-3351, 2012.

A. [. Bleher and . Kuijlaars, Repr??senta\-tions int??grales pour les polyn??mes d'Hermite et de Laguerre multiples, Annales de l???institut Fourier, vol.55, issue.6, 2001.
DOI : 10.5802/aif.2148

G. [. Borodin and . Olshanski, Markov processes on the path space of the Gelfand???Tsetlin graph and on its boundary, Journal of Functional Analysis, vol.263, issue.1, pp.248-303, 2012.
DOI : 10.1016/j.jfa.2012.03.018

]. A. Bor14 and . Borodin, On a family of symmetric rational functions, arXiv preprint, 2014.

L. [. Borodin and . Petrov, Integrable probability: From representation theory to Macdonald processes, Probability Surveys, vol.11, issue.0, pp.1-58, 2014.
DOI : 10.1214/13-PS225

C. [. Bouchet, R. S. Sabot, and . Santos, A quenched functional central limit theorem for random walks in random environments under (T ) ? , arXiv preprint arXiv:1409, p.5528, 2014.

]. J. Bé04 and . Bérard, The almost sure central limit theorem for one-dimensional nearestneighbour random walks in a space-time random environment, J. Appl. Probab, vol.41, issue.1, pp.83-92, 2004.

P. [. Calabrese, A. Doussal, and . Rosso, Free-energy distribution of the directed polymer at high temperature, EPL (Europhysics Letters), vol.90, issue.2, 2010.
DOI : 10.1209/0295-5075/90/20002

URL : https://hal.archives-ouvertes.fr/hal-00520467

]. S. Cha13 and . Chatterjee, The universal relation between scaling exponents in firstpassage percolation, Ann. of Math, vol.177, issue.2, pp.663-697, 2013.

V. [. Comets and . Nguyen, Localization in log-gamma polymers with boundaries , arXiv preprint arXiv:1409, p.5754, 2014.

]. I. Cor12 and . Corwin, The Kardar?Parisi?Zhang equation and universality class, Random Matrices: Theory and Applications, vol.1, issue.01, 2012.

N. [. Corwin, T. Connell, N. Seppäläinen, and . Zygouras, Tropical combinatorics and Whittaker functions, Duke Math, J, vol.163, issue.3, pp.513-563, 2014.
DOI : 10.1215/00127094-2410289

URL : http://arxiv.org/abs/1110.3489

L. [. Corwin and . Petrov, Stochastic higher spin vertex models on the line, arXiv preprint, 2015.

T. [. Corwin, H. Seppäläinen, and . Shen, The Strict-Weak Lattice Polymer, Journal of Statistical Physics, vol.40, issue.1, pp.1-27, 2015.
DOI : 10.1007/s10955-015-1267-0

T. [. Comets, N. Shiga, and . Yoshida, Probabilistic analysis of directed polymers in a random environment: a review, Adv. Stud. Pure Math, vol.39, pp.115-142, 2004.
URL : https://hal.archives-ouvertes.fr/hal-00104909

]. V. Dot10 and . Dotsenko, Replica Bethe ansatz derivation of the Tracy?Widom distribution of the free energy fluctuations in one-dimensional directed polymers, J. Stat. Mech, issue.07, pp.2010-07010, 2010.

S. [. Evans, R. K. Majumdar, and . Zia, Factorized steady states in mass transport models, Factorized steady states in mass transport models, p.275, 2004.
DOI : 10.1088/0305-4470/37/25/L02

C. [. Enriquez and . Sabot, Edge oriented reinforced random walks and RWRE, Comptes Rendus Mathematique, vol.335, issue.11, pp.941-946, 2002.
DOI : 10.1016/S1631-073X(02)02580-3

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

L. [. Ferrari and . Fontes, Fluctuations of a surface submitted to a random average process, Electron, J. Probab, vol.399, issue.34, p.162485460214, 1998.

R. [. Flajolet and . Sedgewick, Analytic combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

]. J. Gal87 and . Galambos, The asymptotic theory of extreme order statistics, 1987.

P. [. Gabel, S. Krapivsky, and . Redner, Facilitated asymmetric exclusion A q-analogue of de Finetti's theorem, Electron, Phys. Rev. Lett. J. Combin, vol.105, issue.1, p.16, 2009.

[. Gasper and M. Rahman, Basic hypergeometric series, 2004.
DOI : 10.1017/cbo9780511526251

F. [. Georgiou, T. Rassoul-agha, A. Seppäläinen, and . Yilmaz, Ratios of partition functions for the log-gamma polymer, to appear in Ann, Probab, 2013.

]. W. Hah49 and . Hahn, Beiträge zur theorie der heineschen reihen. die 24 integrale der hypergeometrischen q-differenzengleichung. das q-analogon der laplacetransformation, Mathematische Nachrichten, vol.2, issue.6, pp.340-379, 1949.

]. M. Hai13 and . Hairer, Solving the KPZ equation, Ann. of Math, vol.178, issue.2 2, pp.559-664, 2013.

T. [. Imamura and . Sasamoto, Current Moments of 1D ASEP by Duality, Journal of Statistical Physics, vol.51, issue.5, pp.919-930, 2011.
DOI : 10.1007/s10955-011-0149-3

N. [. Jansen and . Kurt, On the notion(s) of duality for Markov processes, Probability Surveys, vol.11, issue.0, pp.59-120, 2014.
DOI : 10.1214/12-PS206

]. K. Joh00 and . Johansson, Shape fluctuations and random matrices, Commun. Math. Phys, vol.209, issue.2, pp.437-476, 2000.

J. Krug, P. Meakin, and T. Halpin-healy, Amplitude universality for driven interfaces and directed polymers in random media, Physical Review A, vol.45, issue.2, pp.638-653, 1992.
DOI : 10.1103/PhysRevA.45.638

G. [. Kardar, Y. Parisi, and . Zhang, Dynamic Scaling of Growing Interfaces, Physical Review Letters, vol.56, issue.9, pp.889-892, 1986.
DOI : 10.1103/PhysRevLett.56.889

H. [. Krug and . Spohn, Kinetic roughening of growing surfaces, C. Godreche, 1991.

]. E. Lee12 and . Lee, The current distribution of the multiparticle hopping asymmetric diffusion model, J. Stat. Phys, vol.149, issue.1, pp.50-72, 2012.

M. Thomas and . Liggett, Stochastic interacting systems: contact, voter and exclusion processes, 1999.

J. [. Macdonald, A. C. Gibbs, and . Pipkin, Kinetics of biopolymerization on nucleic acid templates, Biopolymers, vol.51, issue.1, pp.1-25, 1968.
DOI : 10.1002/bip.1968.360060102

[. Connell, Directed polymers and the quantum Toda lattice, The Annals of Probability, vol.40, issue.2, pp.437-458, 2012.
DOI : 10.1214/10-AOP632

]. A. Oko01 and . Okounkov, Infinite wedge and random partitions, Selecta Math, vol.7, issue.1, pp.57-81, 2001.

J. [. Connell and . Ortmann, Tracy-Widom asymptotics for a random polymer model with gamma-distributed weights, Electron, J. Probab, vol.20, issue.25, pp.1-18, 2015.

N. [. Okounkov and . Reshetikhin, Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram, Journal of the American Mathematical Society, vol.16, issue.03, pp.581-603, 2003.
DOI : 10.1090/S0894-0347-03-00425-9

M. [. Connell and . Yor, Brownian analogues of Burke's theorem, Stochastic Process, Appl, vol.96, issue.2, pp.285-304, 2001.

]. S. Péc06 and . Péché, The largest eigenvalue of small rank perturbations of Hermitian random matrices, Probab. Theory Rel, pp.127-173, 2006.

]. A. Pov13 and . Povolotsky, On the integrability of zero-range chipping models with factorized steady states, J. Phys. A, vol.46, issue.46, p.465205, 2013.

H. [. Prähofer and . Spohn, Scale invariance of the PNG droplet and the Airy process, J. Stat. Phys, vol.108, pp.5-6, 2002.

]. J. Qua and . Quastel, Introduction to KPZ, available online at www.math

T. [. Rassoul-agha and . Seppäläinen, An almost sure invariance principle for random walks in a space-time random environment, Probab. Theory Rel, pp.299-314, 2005.

T. [. Rassoul-agha, A. Seppäläinen, and . Yilmaz, Quenched Free Energy and Large Deviations for Random Walks in Random Potentials, Communications on Pure and Applied Mathematics, vol.26, issue.2, pp.202-244, 2013.
DOI : 10.1002/cpa.21417

]. H. Ros81 and . Rost, Non-equilibrium behaviour of a many particle process: density profile and local equilibria, Probab. Theory Rel, pp.41-53, 1981.

B. [. Ramírez, B. Rider, and . Virág, Beta ensembles, stochastic Airy spectrum, and a diffusion, Journal of the American Mathematical Society, vol.24, issue.4, pp.919-944, 2011.
DOI : 10.1090/S0894-0347-2011-00703-0

M. P. Schützenberger, Une interprétation de certaines solutions de l'´ equation fonctionnelle: F(x + y) = f(x)f(y), C.R.Acad.Sci.Paris, vol.236, pp.352-353, 1953.

]. T. Sep12 and . Seppäläinen, Scaling for a one-dimensional directed polymer with boundary conditions, The Annals of Probability, pp.19-73, 2012.

[. Spitzer, Interaction of Markov processes, Advances in Mathematics, vol.5, issue.2, pp.246-290, 1970.
DOI : 10.1016/0001-8708(70)90034-4

]. H. Spo12 and . Spohn, KPZ scaling theory and the semi-discrete directed polymer model, MSRI Proceedings, 2012.

H. [. Sasamoto and . Spohn, Exact height distributions for the KPZ equation with narrow wedge initial condition, Nuclear Physics B, vol.834, issue.3, pp.523-542, 2010.
DOI : 10.1016/j.nuclphysb.2010.03.026

]. T. Sw98a, M. Sasamoto, and . Wadati, Exact results for one-dimensional totally asymmetric diffusion models, J. Phys. A: Math. Gen, issue.28, pp.31-6057, 1998.

P. [. Thiery and . Doussal, Log-gamma directed polymer with fixed endpoints via the replica Bethe Ansatz, Level-spacing distributions and the Airy kernel, pp.159-151, 1994.
DOI : 10.1088/1742-5468/2014/10/P10018

A. [. Vilenkin and . Klimyk, Representation of lie groups and special functions volume 3: Classical and quantum groups and special functions, 1993.